# SDR SIMA0391

- Difficulty date: February 8, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1600
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - NUMEROUS FLOOR AND OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS AT 43WL AND 61WL AMM.  OPS CHECK GOOD IAW MM 33-50-00.  (M)
